Feb 27, 2003
Sometimes when I prepare the syringe using the Pegasys vial I get a huge air bubble and the only way to get it out is to put the medicine back in the vial and redraw. After the air bubble forms it won't draw anymore. I was wondering if in any way this could damage the medicine since it says not to shake too much.
Thank you very much.
Response from Dr. Dieterich
That should not be a problem. Just be sure it remains sterile. Keep going! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.